MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 3D SPIDER CONNECTOR TENET 7625; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. 3D SPIDER CONNECTOR TENET 7625; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 72203239
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a knee scope procedure, the 3d spider connector tenet disconnected; therefore spider device could not stayed together, the leg piece and leg dropped from its desired position.The leg had to be hold in place and the foot of the bed needed to be moved.The procedure was successfully completed using a back-up device.There was no surgical delay and no further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).The reported device was received for evaluation.A visual inspection of the returned device finds the device returned without the spiral ring or the o ring on the inner shaft.A functional assessment of the device found it is unable to hold in place without the missing spiral ring and o ring.This failure has been determined to be related to the reported event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with component failure.Factors that could have contributed to the reported event include a failure of the retaining ring after repeated use over time.No containment or corrective actions are recommended at this time.

Brand Name
3D SPIDER CONNECTOR TENET 7625
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19038889
Report Number1643264-2024-00220
Device Sequence Number7223302
Product Code FWZ
UDI-Device Identifier00885554023480
UDI-Public00885554023480
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown